# SDR MASA2017081612546

- Difficulty date: August 16, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 18,240 hours, 17,055 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

RTF, DECLARE EMERGENCY.  LT ENGINE OIL QTY LOSS.  CREW S/D ENGINE.
